Previous |  Up |  Next

Article

Title: On posets with isomorphic interval posets (English)
Author: Lihová, Judita
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 1
Year: 1999
Pages: 67-80
.
Category: math
.
MSC: 06A06
MSC: 06A07
idZBL: Zbl 0953.06002
idMR: MR1676841
.
Date available: 2009-09-24T10:20:02Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127468
.
Reference: [1] V. I. Igošin: Selfduality of lattices of intervals of finite lattices.Inst. Matem. Sibir. Otdel. AN SSSR, Meždunarodnaja konferencija po algebre posvjaščennaja pamjati A. I.  Maľceva, Tezisy dokladov po teoriji modelej i algebraičeskich sistem, Novosibirsk 1989, p. 48. (Russian)
Reference: [2] V. I. Igošin: Lattices of intervals and lattices of convex sublattices of lattices.Uporjadočennyje množestva i rešotki. Saratov 6 (1990), 69–76. (Russian) MR 0945975
Reference: [3] V. I. Igošin: Identities in interval lattices of lattices.Coll. Math. Soc. J. Bolyai 33 (Contributions to Lattice Theory), Szeged 1980 (1983), 491–501. MR 0724279
Reference: [4] V. I. Igošin: On lattices with restriction on their intervals.Coll. Math. Soc. J. Bolyai 43 (Lectures in Universal Algebra), Szeged 1983 (1986), 209–216. MR 0860266
Reference: [5] V. I. Igošin: Algebraic characteristic of lattices of intervals.Uspechi matem. nauk 40 (1985), 205–206. (Russian) MR 0795195
Reference: [6] V. I. Igošin: Semimodularity in lattices of intervals.Math. Slovaca 38 (1988), 305–308. MR 0978760
Reference: [7] J. Jakubík: Selfduality of the system of intervals of a partially ordered set.Czechoslov. Math. J. 41 (1991), 135–140. MR 1087633
Reference: [8] J. Jakubík, J. Lihová: Systems of intervals of partially ordered sets.Math. Slovaca, to appear. MR 1472629
Reference: [9] M. Kolibiar: Intervals, convex sublattices and subdirect representations of lattices.Universal Algebra and Applications, Banach Center Publications, Vol. 9, Warsaw 1982, 335–339. Zbl 0506.06003, MR 0738826
Reference: [10] J. Lihová: Posets having a selfdual interval poset.Czechoslovak Math. J. 44 (1994), 523–533. MR 1288170
Reference: [11] V. Slavík: On lattices with isomorphic interval lattices.Czechoslovak Math. J. 35 (1985), 550–554. MR 0809041
.

Files

Files Size Format View
CzechMathJ_49-1999-1_8.pdf 340.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo